# SDR Y2PA201911265046

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCON20
- Aircraft serial: 187
- Aircraft time: 25,266 hours, 19,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 7
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK AT KBVO, CRACK WAS FOUND ON NLG SKIN AND DOUBLER AT AFT LH CORNER OF WHEEL WELL. CRACK 
DIMENSIONS HAVE BEEN SENT TO DFJ
CORRECTIVE ACTION: PHOENIX RISING REPAIRED CRACK AT NOSE WHEEL WELL LF AFT CORNER FRAME 7 AT STRINGER 22 IAW DRAWING 
19-068L13, SHEET 1 AND 2. FAA APPROVAL AS PER 8110-3 MICHAEL LIEBLICH DERT-710163-SW STRUCTURES DATED 17 OCT 2019
